# SDR AUS20030379

- Difficulty date: March 28, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7008470912
- Condition: Failed
- Location: Weather Radar
- Part time: 10,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) WEATHER RADAR TRANSCEIVER FAILED.
